MathSciNet Relay Station
MathSciNet bibliographic data
MR866342 (88a:60142) 60J60 (60J25)
Haussmann, U. G.; Pardoux, É. Time reversal of diffusions. Ann. Probab. 14 (1986), no. 4, 1188–1205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement